| Lot Number |
5023243050 47 23:57 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
Event or Problem Description
Half a tampon retained- vagina [foreign body in reproductive tract].Cotton is falling apart- tampon [device breakage].Half a tampon retained, cotton is falling apart when trying to remove the remaining pieces [complication of device removal].Case narrative: consumer reported via phone that cotton is falling apart during removal.No serious injury reported.
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
Event or Problem Description
Half a tampon retained- vagina [foreign body in reproductive tract] cotton is falling apart- tampon [device breakage] half a tampon retained, cotton is falling apart when trying to remove the remaining pieces [complication of device removal] case narrative: consumer reported via phone that cotton is falling apart during removal.No serious injury reported.